A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation

Mukam JD, Tambue A (2018)
Computers & Mathematics with Applications 76(7): 1719-1738.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Mukam, Jean DanielUniBi; Tambue, Antoine
Erscheinungsjahr
2018
Zeitschriftentitel
Computers & Mathematics with Applications
Band
76
Ausgabe
7
Seite(n)
1719-1738
ISSN
08981221
Page URI
https://pub.uni-bielefeld.de/record/2958780

Zitieren

Mukam JD, Tambue A. A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation. Computers & Mathematics with Applications. 2018;76(7):1719-1738.
Mukam, J. D., & Tambue, A. (2018). A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation. Computers & Mathematics with Applications, 76(7), 1719-1738. https://doi.org/10.1016/j.camwa.2018.07.025
Mukam, J. D., and Tambue, A. (2018). A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation. Computers & Mathematics with Applications 76, 1719-1738.
Mukam, J.D., & Tambue, A., 2018. A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation. Computers & Mathematics with Applications, 76(7), p 1719-1738.
J.D. Mukam and A. Tambue, “A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation”, Computers & Mathematics with Applications, vol. 76, 2018, pp. 1719-1738.
Mukam, J.D., Tambue, A.: A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation. Computers & Mathematics with Applications. 76, 1719-1738 (2018).
Mukam, Jean Daniel, and Tambue, Antoine. “A note on exponential Rosenbrock–Euler method for the finite element discretization of a semilinear parabolic partial differential equation”. Computers & Mathematics with Applications 76.7 (2018): 1719-1738.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar